Volume 26 (1983)


1 (April), 2 (August), 3 (December)

Yanagihara, N.;
Late Prof. Dr. H. Kumano-go
pp. i
Pachpatte, B. G.;
On a Nonlinear Volterra Integral-Functional Equation
pp. 1--9.
Graef, J. R., Kusano, T., Onose, H. and Spikes, P. W.;
On the Asymptotic Behavior of Oscillatory Solutions of Functional Differential Equations
pp. 11--16.
Yanagihara, N.;
Meromorphic Solutions of Some Difference Equations and Conformal Mapping of Infinite Strips
pp. 17--35.
Kimura, H. and Okamoto, K.;
On the Isomonodromic Deformation of Linear Ordinary Differential Equations of Higher Order
pp. 37--50.
Kahane, C. S.;
On the Asymptotic Behavior of Solutions of Nonlinear Parabolic Systems under Robin Type Boundary Conditions
pp. 51--78.
Takano, K.;
A 2-Parameter Family of Solutions of Painleve Equation (V) near the Point at Infinity
pp. 79--113.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles